中国科学院动物研究所机构知识库
Advanced  
CAS OpenIR  > 国家动物博物馆  > 期刊论文
题名:
Taxonomic Review of the Subfamily Schoenobiinae (Lepidoptera: Pyraloidea: Crambidae) from China
作者: Chen FQ(陈付强) ; Wu CS(武春生)
刊名: 动物分类学报
出版日期: 2014
卷号: 39, 期号:2, 页码:163-208
内容类型: 期刊论文
URI标识: http://ir.ioz.ac.cn/handle/000000/10798
Appears in Collections:国家动物博物馆_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Taxonomic review of the subfamily Schoenobiina.pdf(2989KB)----限制开放View Download

Recommended Citation:
Chen FQ,Wu CS. Taxonomic Review of the Subfamily Schoenobiinae (Lepidoptera: Pyraloidea: Crambidae) from China[J]. 动物分类学报,2014-01-01,39(2):163-208.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[陈付强]'s Articles
[武春生]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[陈付强]‘s Articles
[武春生]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
文件名: Taxonomic review of the subfamily Schoenobiina.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2018  中国科学院动物研究所 - Feedback
Powered by CSpace